# SDR CALA2023070502176

- Difficulty date: July 2, 2023
- Submitted: July 5, 2023
- Operation: Air carrier
- Aircraft: N75858
- Make and model: Boeing 757324
- Aircraft serial: 32817
- Aircraft time: 55,391 hours, 17,745 cycles
- System (JASC): 2750 · Trailing Edge Flap Control System
- Part: Flap System
- Part number: UNKNOWN
- Condition: Locked
- Location: Trailing Edge
- Stage of operation: DE
- How discovered: O
- Nature of condition: J, O
- Precautionary procedure: B

## Discrepancy

TRAILING EDGE FLAP DISAGREE. EICAS MESSAGE TE FLAPS DISAGREE DISPLAYED WITH THE FLAP CONTROL LEVER IN ANY DETENT DURING NORMAL OPERATION REFERENCE: 27-51 FAULT TREE 808 LOG PAGE LOCKED DUE TO EMERGENCY DECLARED FOR LANDING. DISCUSS DEBRIEFED FLIGHT CREW. NEW CREW MEMBER HOVERED BETWEEN 20-25 TOO CORRECTIVE ACTION WITH TOMC CONTROLLER BEFORE SIGNING OFF THIS LONG SELF GENERATING TE FLAP DISAGREE. ITEM. PANEL INSTL-CAPT AND FIRST OFFICER AND P3-1 (TRAILING EDGE FLAP POSITION INDICATING SYSTEM ONLY)REFERENCE: 27-58-00-0 P# 215-016-001 INDICATOR IN STOCK SFO DUE TO CREW ERROR FLAPS LOCKED UP. USED ALTN METHEOD TO BRING 808. FLAPS UP TO NORMAL/STOWED POSITION. CYCLED FLAPS 3X NO DISAGREE EICAS MESSAGE. BITE CHECKED FSEU & FSAM  NO FAULTS FOUND. NO FLAP TRANSMISSION INDICATORS TRIPPED. REF FIM 27-51.
